# SDR DALA2018072704727

- Difficulty date: July 26, 2018
- Submitted: July 27, 2018
- Operation: Air carrier
- Aircraft: N6703D
- Make and model: Boeing 757232
- Aircraft serial: 30234
- Aircraft time: 62,580 hours, 23,190 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Condition: Obstructed
- Location: Girt Bar
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1 RIGHT WILL NOT ARM. REMOVED DEBRIS FROM GIRT BAR FITTING OK FOR SERVICE.
